# SDR SWIA972300

- Difficulty date: January 26, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Aircraft time: 24,633 hours, 32,579 cycles
- Engine: Pwa PW118B
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JUST AFTER GEAR RETRACT ON TAKEOFF, ERRONEOUS HIGH SPEED WARNING SOUNDED TWO TIMES THEN EXTINGUISH.  TEN MINUTES LATER JUST BEFORE LEVEL OFF AT 26000 WARNINGS START AGAIN AND PERSIST.  PULLED POWER BACK IN CRUISE AND WARNING CEASED.  RETUNED TO SLC.  REMOVED AND REPLACED RIGHT AIR SPEED INDICATOR.  PERFORMED PITOT STATIC CHECK ON RIGHT ASI ALL CHECKS GOOD.  P/N ON:  39948-E2908, S/N ON:  2048, P/N OFF  320   ASI  S/N ON:  AH485.
